# SDR AUS20040402

- Difficulty date: May 14, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Cessna 172R
- Engine: Lyc IO360L2A
- Propeller: Mcauly IC235LFA7570
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 053200199
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 5,900 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH HORIZONTAL STABILIZER RIB AFT ATTACHMENT ANGLE CRACKED.
